Ask a doctor

Liposuction on Knees Cause an All-over Reaction?

I had a pocket of fat above my knees which never got any better. Had tumescent lipo done last Thursday followed by the new Ultherapy (ultrasound) kind of like the thermage system immediately after my procedure. I'm still fairly swollen, but felt pretty good right afterward. Have probably done too much - but my question is - I feel really puffy in my belly & actually in my stomach area. Is this all over fullness due to the trauma from the lipo reacting all over? It's crazy!

Doctor Answers (3)

Liposuction on the knees should not affect other areas

+1

Since a very small amount of anesthetic is injected into the knees when doing liposuction, and a very small amount of fat is removed, there shouldn't be a change in the fat in other areas  However, if you were taking an antibiotic during the procedure, it possibly could be the culprit for giving you a puffy stomach.


Manhattan Dermatologist
5.0 out of 5 stars 31 reviews

Liposuction and affects on distant sites

+1

While I suppose it is possible to feel swollen in the abdomen after liposuction of the knees it is highly unlikley related. Bloating may be possible if you are taking pain medications which can slow down the gi tract.

Steven Wallach, MD
Manhattan Plastic Surgeon
4.5 out of 5 stars 18 reviews

Liposuction on knees cause an all-over reaction

+1

It is possible but not probable. Go see the surgeon and your medical doctor to examine this issue if not better in a few days.

From MIAMI Dr. B

Darryl J. Blinski, MD
Miami Plastic Surgeon
4.5 out of 5 stars 64 reviews

You might also like...

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.